| Model Number |
1550400-38 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Estimated date the device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified, moderately tortuous, de novo mid right coronary artery.The 4.0x38mm xience sierra stent delivery system failed to cross due to the anatomy then the stent became partially stripped from the balloon.The delivery catheter and stent were removed together as a single unit.Two new xience sierra stents (4.0 x 23mm, 4.0 x 15mm) were used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.